# SDR HALA2018090100409

- Difficulty date: September 2, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 2,546 hours, 625 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 A
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THE NR 2 ENGINE FIRE LOOP A FAULT ECAM MESSAGE DISPLAYED,  MESSAGE CLEARED ITSELF.  IAW FIM 26-12-00-810-825-A PERFORMED AN OPS CHECK OF THE FIRE LOOP. NO DEFECTS NOTED. OK FOR SERVICE.
